Academic
Publications
A revisited approach to linear fuzzy regression using trapezoidal fuzzy intervals

A revisited approach to linear fuzzy regression using trapezoidal fuzzy intervals,10.1016/j.ins.2010.06.017,Information Sciences,Amory Bisserier,Reda

A revisited approach to linear fuzzy regression using trapezoidal fuzzy intervals   (Citations: 6)
BibTex | RIS | RefWorks Download
Conventional Fuzzy regression using possibilistic concepts allows the identification of models from uncertain data sets. However, some limitations still exist. This paper deals with a revisited approach for possibilistic fuzzy regression methods. Indeed, a new modified fuzzy linear model form is introduced where the identified model output can envelop all the observed data and ensure a total inclusion property. Moreover, this model output can have any kind of spread tendency. In this framework, the identification problem is reformulated according to a new criterion that assesses the model fuzziness independently from the collected data distribution. The potential of the proposed method with regard to the conventional approach is illustrated by simulation examples.
Journal: Information Sciences - ISCI , vol. 180, no. 19, pp. 3653-3673, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: